# SDR UPS99830145

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Track
- Condition: Corroded
- Location: Bs 1200-1210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO PIT CORROSION ON I/B AND O/B FACES OF INTERCOSTAL IN 'C' PIT DOOR TORQUE OBX STA 1200-1210 L29R.  FABRICATED AND INSTALLED DOOR TRACK IAW DC8 SRM 51-3-8 DAC DWG 9754947.
